# SDR SWAA2013021312612

- Difficulty date: February 4, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33921
- Aircraft time: 25,864 hours, 11,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON EXTERIOR OF AIRCRAFT AT THE L1 DOOR IS INOP.  RELAMPED L1 DOOR EMERGENCY LIGHT ASSY IAW B737 AMM 33-51-04.  PERFORMED SATISFACTORY OPS TEST OF THE L1 DOOR EMERGENCY LIGHT IAW B737 AMM 33-51-04.
